Nonzero-sum semi-Markov games with countable state spaces

Tom 27 / 2000

Wojciech Połowczuk Applicationes Mathematicae 27 (2000), 395-402 DOI: 10.4064/am-27-4-395-402

Streszczenie

We consider nonzero-sum semi-Markov games with a countable state space and compact metric action spaces. We assume that the payoff, mean holding time and transition probability functions are continuous on the action spaces. The main results concern the existence of Nash equilibria for nonzero-sum discounted semi-Markov games and a class of ergodic semi-Markov games with the expected average payoff criterion.

Autorzy

  • Wojciech Połowczuk

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek